MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Codes Failure to Prime (1492); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation became aware that during setup, the hydros robotic system was inadvertently unplugged during the insertion of the hydros handpiece, resulting in an unexpected system shutdown.After restoring power, the system prompted the surgeon to prime the hydros handpiece.However, activation of the prime function via the hydros foot pedal yielded no response.Troubleshooting steps were taken, but the issue persisted.Subsequently, the handpiece was replaced with a new unit, and the system was rebooted.This resolved the problem, and the procedure was completed successfully without further complications.The reported event caused a surgical delay of over 20 minutes.There were no adverse health consequences to the patient due to this event.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key22101135
Report Number3012977056-2025-00159
Device Sequence Number12598443
Product Code PZP
UDI-Device Identifier00850055427051
UDI-Public0100850055427051172701311025C00290
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale